Alert archive / Arkansas / Flash Flood Warnings in 2014
Flash Flood Warning 82, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 29, 2014, 8:29 AM CDT for 6 counties in Arkansas. It was in force for 3 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2014, 8:29 AM CDT (13:29 UTC)
- Expired
- Jun 29, 2014, 11:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craighead County, AR, Crittenden County, AR, Cross County, AR, Lee County, AR, Poinsett County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 70 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 8:45 AM CDT | FLASH FLOOD | Wheatley, AR | 7.28 INCHES OF RAIN FALL RECORDED IN TOWN. |
| Jun 29, 9:54 AM CDT | FLASH FLOOD | Madison, AR | CROW CREEK IN MADISON OVER FLOWING SO MUCH THAT HOMES NEAR IT ARE BEING EVACUATED. |
| Jun 29, 9:54 AM CDT | FLASH FLOOD | S West Memphis, AR | HEAVY RAINFALL ACROSS THE SOUTHWEST SECTIONS OF WEST MEMPHIS HAS FORCED EVACUATIONS OF SOME HOMES DUE TO HIGH WATER. |
| Jun 29, 10:15 AM CDT | FLOOD | Caldwell, AR | HWY 261 AT CALDWELL HAS WATER ACROSS IT AND IS NOT PASSABLE |
| Jun 29, 10:15 AM CDT | FLOOD | Colt, AR | HWY 1 AT COLT IS FLOODED AND NOT PASSABLE |
| Jun 29, 10:15 AM CDT | FLOOD | Colt, AR | HWY 306 AT COLT HAS WATER ACROSS IT. |
| Jun 29, 10:15 AM CDT | FLOOD | Forrest City, AR | HWY 1 BOTH NORTH AND SOUTH OF TOWN HAS WATER ACROSS THE ROAD. |
| Jun 29, 10:15 AM CDT | FLOOD | Wheatley, AR | HWY 78 IN WHEATLEY HAS WATER ACROSS IT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 1.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1932 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255
WGUS54 KMEG 291329
FFWMEG
ARC031-035-037-077-111-123-291630-
/O.NEW.KMEG.FF.W.0082.140629T1329Z-140629T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
829 AM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
LEE COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 1130 AM CDT
* AT 828 AM CDT...IN EXCESS OF 6 INCHES OF RAINFALL HAS OCCURRED
OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN
ADDITIONAL 2 TO 4 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARKIN...
WYNNE...BAY...BONO...BROOKLAND...CARAWAY...JONESBORO...LAKE CITY...
MONETTE...MARIANNA...FORREST CITY...HUGHES...MADISON AND PALESTINE.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE AND WAPANOCCA
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3502 9104 3588 9103 3597 9085 3600 9029
3544 9029 3538 9008 3527 9017 3513 9007
3504 9030 3484 9031 3488 9048 3474 9045
3480 9053 3474 9057 3469 9047 3463 9052
3470 9055 3464 9059 3464 9104 3494 9116
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 6:35 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 29, 6:35 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
635 AM CDT SUN JUN 29 2014
.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 315 AM CDT SUN JUN 29 2014/
DISCUSSION...
..FLASH FLOOD WATCH FOR MUCH OF THE MIDSOUTH....
TODAY...A BROAD UPPER LEVEL TROUGH SITUATED FROM THE EASTERN
PLAINS INTO THE LOWER MISSISSIPPI VALLEY IS MOVING INTO THE
MIDSOUTH. EARLIER CONVECTION HAS SET UP AN AREA OF RAIN COOLED AIR
ACROSS THE MIDSOUTH RESULTING IN A SURFACE BOUNDARY FROM WESTERN
ARKANSAS TO SOUTHEAST ARKANSAS. MEANWHILE A SWLY 35 KT LLJ IS
ADVECTING MOIST AND UNSTABLE AIR ACROSS THAT BOUNDARY GENERATING
NUMEROUS ELEVATED SHOWERS AND THUNDERSTORMS ACROSS EASTERN
ARKANSAS...MOVING INTO SOUTHWEST TENNESSEE AND NORTHWEST
MISSISSIPPI. THE 00Z KLZK SOUNDING HAD A PRECIP H20 VALUE OF 2.03
INCHES SO RAINFALL RATES ARE QUITE HEAVY WITH 1-2 INCHES PER HOUR
COMMON. THIS AREA OF CONVECTION HAS BEEN ANCHORED FOR THE LAST
COUPLE OF HOURS AND CONTINUES TO BACK BUILD ACROSS EASTERN
ARKANSAS. AS A RESULT DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THE
NORTHERN 2/3RDS OF THE MIDSOUTH. THE MAIN THREAT WILL BE THIS
MORNING...THOUGH CONTINUED THE WATCH THROUGH 00Z TO COVER ANY
AFTERNOON REDEVELOPMENT AS DEPICTED IN THE 05Z HRRR. BESIDES THE
FLOODING THREAT A FEW STORMS WILL BE STRONG WITH GUSTY WINDS AND
SMALL HAIL. A SEVERE STORM OR TWO CANNOT BE RULED OUT THIS
AFTERNOON. OPTED FOR THE COOLER MET TEMPS TODAY DUE TO CLOUDS AND
PRECIP. PRECIP CHANCES WILL START TAILING OFF FROM THE WEST LATER
THIS AFTERNOON AS THE TROUGH AXIS PUSHES INTO THE MIDSOUTH.
TONIGHT...THERE MAY BE A FEW LINGERING SHOWERS/THUNDERSTORMS EARLY
NEAR THE TN RIVER FOLLOWED UPPER LEVEL RIDGING BUILDING IN FROM
THE WEST AND CLEARING SKIES. LOWS WILL BE MILD...LOWER TO MID 70S.
MONDAY AND TUESDAY...THE UPPER RIDGE BUILDS IN AND WARM AIR SURGES
INTO THE REGION. PLENTY OF SUNSHINE AS 925 MB TEMPS CLIMB TO AROUND
26C BOTH DAYS. THIS WILL LEAD TO TEMPS IN THE LOWER TO MID 90S.
THOUGH THE AIRMASS WILL DRY OUT ALOFT THE LOW LEVELS WILL REMAIN
QUITE HUMID WITH SURFACE DEWPOINTS IN THE LOWER 70S RESULTING IN
HEAT INDEX VALUES AROUND 100F.
TUESDAY NIGHT THROUGH THURSDAY....AN UPPER TROF WILL MOVE SLOWLY
THROUGH THE GREAT LAKES AND PUSH A BACK DOOR COLD FRONT THROUGH THE
MIDSOUTH. THE FRONT WILL MOVE SLOWLY UNTIL THE TROUGH AXIS KICKS
IT THROUGH ON THURSDAY. EXPECT CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD. TEMPS WILL STILL BE QUITE WARM ON WEDNESDAY
WITH HIGHS IN THE LOWER TO MID 90S SOUTH...COOLER ALONG THE MO/KY
BORDER. BY THURSDAY COOLER AIR WILL BE FILTERING IN AS HIGH
PRESSURE BUILDS INTO THE OHIO VALLEY AND PRECIP CHANCES WILL BEGIN
PUSHING TO THE SOUTH.
THURSDAY NIGHT THROUGH SATURDAY...THIS PERIOD...INCLUDING
INDEPENDENCE DAY...LOOKS PRETTY SPECTACULAR ATTM. OF COURSE THAT
HAS BEEN SAID A LOT ABOUT BACK DOOR COLD FRONTS 6-7 DAYS OUT. THE
00Z MODELS ARE IN GOOD AGREEMENT SO THAT HELPS BOLSTER THE CASE
WHICH POINTS TOWARD HIGH PRESSURE ACROSS THE OH VALLEY AND DRY
N/NE FLOW ACROSS THE MIDSOUTH WITH WARM DAYS AND COOL NIGHTS.
SJM
&&
.AVIATION...
12Z TAFS
MODERATE TO HEAVY RAIN FROM STORMS WILL CONTINUE THIS MORNING AT
MEM...JBR...AND MKL...WITH MVFR AND IFR CIGS/VIS. STORM COMPLEX IS
EXPECTED TO DIMINISH BEFORE NOON WITH SITES BECOMING
PREDOMINATELY VFR. CONVECTION WILL REDEVELOP THIS AFTERNOON...WITH
COVERAGE MORE SCATTERED IN NATURE. ACTIVITY WILL WANE BY EARLY
EVENING AS DISTURBANCE LIFTS OUT. SKIES WILL PARTIALLY CLEAR LATE
TONIGHT WITH PATCHY MVFR FOG FORMING AT MKL AND TUP. SOUTH TO
SOUTHWEST WINDS AT 5-8 KTS EARLY IN THE PERIOD WILL INCREASE TO
8-16 KTS...WITH HIGHER GUSTS AT MEM AND JBR. WINDS WILL TAPER OFF
TO 5-10 KTS DEPENDING ON SITE BY SUNSET.
JAB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON MS-COAHOMA-
DESOTO-MARSHALL-TATE-TUNICA.
TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jun 29, 6:26 AM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 626 AM CDT SUN JUN 29 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-301330- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 626 AM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR EASTERN ARKANSAS...WEST TENNESSEE...EXTREME NORTHERN MISSISSIPPI AND THE MISSOURI BOOTHEEL. IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE ACROSS THE REMAINDER OF NORTH MISSISSIPPI. A FEW STRONG THUNDERSTORMS WITH STRONG GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HEAVY RAINFALL AND FLASH FLOODING...DAMAGING WINDS OR LARGE HAIL TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS TENNESSEE. SJM
In the hours before
Local storm report, Jun 29, 5:41 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
541 AM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM FLASH FLOOD 8 ESE DOWNTOWN MEMPHIS 35.09N 89.92W
06/29/2014 SHELBY TN PUBLIC
REPORTS OF A STALLED CAR AND TRAPPED DRIVER IN THE WHITE
STATION AREA OF EAST MEMPHIS.
&&
SJMLocal storm report, Jun 29, 5:49 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
549 AM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM FLASH FLOOD 3 SSE BARTLETT 35.18N 89.82W
06/29/2014 SHELBY TN PUBLIC
ONE TO TWO FEET OF FLOODING IN APARTMENT COMPLEX OFF
MACON ROAD.
&&
SJMLocal storm report, Jun 29, 6:24 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
624 AM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD GERMANTOWN 35.09N 89.79W
06/29/2014 SHELBY TN PUBLIC
MULTIPLE FLOODING REPORTS ACROSS SHELBY COUNTY. FLOODING
AT PARK AVENUE AND RIDGEWAY IN EAST MEMPHIS ALONG WITH
POPLAR AVENUE EASTBOUND NEAR KIRBY IN GERMANTOWN.
FLOODING WAS ALSO REPORTED AT A SHOPPING CENTER AT MACON
AND HOUSTON LEVEE IN CORDOVA. MULITPLE CARS ARE STRANDED
IN HIGH WATER ACROSS THE COUNTY.
&&
SJMLocal storm report, Jun 29, 6:54 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
654 AM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM FLASH FLOOD 8 ESE DOWNTOWN MEMPHIS 35.09N 89.92W
06/29/2014 SHELBY TN TRAINED SPOTTER
UP TO 6 INCHES OF WATER COVERING WILBEC STREET IN EAST
MEMPHIS.
0523 AM FLASH FLOOD 4 SSE DOWNTOWN MEMPHIS 35.08N 90.02W
06/29/2014 SHELBY TN TRAINED SPOTTER
SEVERAL UNDERPASSES FROM MEMPHIS INTERNATIONAL TO
MIDTOWN...ALONG I-240 TO I-40...ARE FLOODED WITH 2 TO 3
FEET OF WATER. SEVERAL CARS ARE STALLED.
0525 AM FLASH FLOOD 8 ESE DOWNTOWN MEMPHIS 35.09N 89.92W
06/29/2014 SHELBY TN PUBLIC
REPORTS OF A STALLED CAR AND TRAPPED DRIVER IN THE WHITE
STATION AREA OF EAST MEMPHIS.
0532 AM FLASH FLOOD 3 SSE BARTLETT 35.18N 89.82W
06/29/2014 SHELBY TN PUBLIC
ONE TO TWO FEET OF FLOODING IN APARTMENT COMPLEX OFF
MACON ROAD.
0534 AM FLASH FLOOD 3 NE HERNANDO 34.86N 89.95W
06/29/2014 DESOTO MS LAW ENFORCEMENT
ONE TO TWO FEET OF WATER FLOWING ACROSS BYHALIA ROAD WEST
OF MALONE ROAD. ROAD IS CLOSED.
0600 AM FLASH FLOOD GERMANTOWN 35.09N 89.79W
06/29/2014 SHELBY TN PUBLIC
MULTIPLE FLOODING REPORTS ACROSS SHELBY COUNTY. FLOODING
AT PARK AVENUE AND RIDGEWAY IN EAST MEMPHIS ALONG WITH
POPLAR AVENUE EASTBOUND NEAR KIRBY IN GERMANTOWN.
FLOODING WAS ALSO REPORTED AT A SHOPPING CENTER AT MACON
AND HOUSTON LEVEE IN CORDOVA. MULITPLE CARS ARE STRANDED
IN HIGH WATER ACROSS THE COUNTY.
0648 AM FLASH FLOOD 4 SE GERMANTOWN 35.05N 89.74W
06/29/2014 SHELBY TN PUBLIC
FLOODING REPORTED AT WINCHESTER AVE AND FOREST HILL IRENE
ROAD. CAR IS STRANDED IN THE WATER.
&&
SJMLocal storm report, Jun 29, 6:56 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
656 AM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM FLASH FLOOD 2 NNE COLLIERVILLE 35.08N 89.67W
06/29/2014 SHELBY TN PUBLIC
BERRYFIELD COVE IS FLOODED.
&&
SJMLocal storm report, Jun 29, 7:29 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 AM CDT SUN JUN 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM FLASH FLOOD 4 ENE WHITEHAVEN 35.04N 89.97W
06/29/2014 SHELBY TN FIRE DEPT/RESCUE
MULTIPLE VEHICLE SUBMERGED IN WATER AT WINCHESTER IN
TCHULAHOMA. PERSONS REPORTED TRAPPED.
&&
SJMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:38 PM CDT | Special Weather Statement | MEG | Cross, Poinsett | 37 min |
| Jun 29, 12:13 AM CDT | Special Weather Statement | MEG | Lee | 47 min |
| Jun 29, 2:20 AM CDT | Flash Flood Warning | MEG | Cross, Lee, Phillips, St. Francis | 7 hr |
| Jun 29, 2:24 AM CDT | Special Weather Statement | MEG | Lee, Phillips | 51 min |
| Jun 29, 2:32 AM CDT | Flash Flood Watch | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 16 hr |
| Jun 29, 2:57 AM CDT | Special Weather Statement | MEG | Cross, Lee, St. Francis | 33 min |
| Jun 29, 3:34 AM CDT | Special Weather Statement | MEG | Crittenden | 26 min |
| Jun 29, 3:50 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, St. Francis | 5 hr |
| Jun 29, 3:55 AM CDT | Special Weather Statement | MEG | Crittenden | 35 min |
| Jun 29, 4:45 AM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Poinsett | 4 hr |
| Jun 29, 8:48 AM CDT | River Flood Warning | MEG | Lee, St. Francis | 5 days |
| Jun 29, 11:06 AM CDT | Areal Flood Warning | MEG | Craighead, Crittenden, Cross, Lee, Poinsett, St. Francis | 6 hr |
Nearby
Flash Flood Warnings in Arkansas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.